TU Darmstadt / ULB / TUbiblio

Stochastic Resonance in Chaotic Spin-Wave Dynamics

Reibold, Ekkehard and Just, Wolfram and Becker, Jens and Benner, Hartmut (1997):
Stochastic Resonance in Chaotic Spin-Wave Dynamics.
In: Physical Review Letters, p. 3101, 78, (16), ISSN 0031-9007,
[Online-Edition: http://dx.doi.org/10.1103/PhysRevLett.78.3101],
[Article]

Item Type: Article
Erschienen: 1997
Creators: Reibold, Ekkehard and Just, Wolfram and Becker, Jens and Benner, Hartmut
Title: Stochastic Resonance in Chaotic Spin-Wave Dynamics
Language: German
Journal or Publication Title: Physical Review Letters
Volume: 78
Number: 16
Divisions: 05 Department of Physics
05 Department of Physics > Institute for condensed matter physics
Date Deposited: 21 Dec 2009 14:05
Official URL: http://dx.doi.org/10.1103/PhysRevLett.78.3101
Identification Number: doi:10.1103/PhysRevLett.78.3101
Export:

Optionen (nur für Redakteure)

View Item View Item